# SDR ASOA201000858

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 28,999 hours, 25,695 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECIEVED NOSEWHEEL STEERING CAUTION MESSAGE. FOLLOWED QRH PROCEDURE AND WAS UNABLE TO RECOVER SYS.  (EMERGENCY DECLARED) NWS ECU WAS FLAGGING CODE "2" (PILOT HANDWHEEL INOP). R & R NWS TILLER IAW AMM 32-51-01. PERFORMED OPS CK OF NWS SYS IAW AMM 32-51-00 WITH NO DEFECTS, ACFT OK FOR SERVICE. (CLOSED)
